# SDR IPXA2023022391283

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 98,341 hours, 19,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT BAT LO. DEFERRED EMERGENCY LIGHTING SYSTEM IAW MEL 33-50-4 DMP ACCOMPLISHED. PLACARD INSTALLED. M803433 ASSIGNEDREPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY PER AMM 35-51-01. CHECKS GOOD. PLACARD REMOVED. DMP REVERSED. CLEARS M803433
